May  2020, 40(5): 2791-2826. doi: 10.3934/dcds.2020150

Pullback attractors to impulsive evolution processes: Applications to differential equations and tube conditions

1. 

Departamento de Matemática, Universidade Federal de Santa Catarina, Florianópolis - Brazil

2. 

Departamento de Estatística, Análise Matemática e Optimización & Instituto de Matemáticas, Universidade de Santiago de Compostela, Santiago de Compostela - Spain

* Corresponding author: Matheus C. Bortolan

Received  July 2019 Published  March 2020

Fund Project: The first author is by supported by CNPq, project # 407635/2016-5. The second author was partially supported by the predoctoral contact BES-2017-082334

We define the notions of impulsive evolution processes and their pullback attractors, and exhibit conditions under which a given impulsive evolution process has a pullback attractor. We apply our results to a nonautonomous ordinary differential equation describing an integrate-and-fire model of neuron membrane, as well as to a heat equation with nonautonomous impulse and a nonautonomous 2D Navier-Stokes equation. Finally, we introduce the notion of tube conditions to impulsive evolution processes, and use them as an alternative way to obtain pullback attractors.

Citation: Matheus C. Bortolan, José Manuel Uzal. Pullback attractors to impulsive evolution processes: Applications to differential equations and tube conditions. Discrete & Continuous Dynamical Systems - A, 2020, 40 (5) : 2791-2826. doi: 10.3934/dcds.2020150
References:
[1]

R. AmbrosinoF. CalabreseC. Cosentino and G. De Tommasi, Sufficient conditions for finite-time stability of impulsive dynamical systems, IEEE Trans. Autom. Control, 54 (2009), 861-865.  doi: 10.1109/TAC.2008.2010965.  Google Scholar

[2]

L. Barreira and C. Valls, Lyapunov regularity of impulsive differential equations, J. Differ. Equations, 249 (2010), 1596-1619.  doi: 10.1016/j.jde.2010.07.016.  Google Scholar

[3]

E. M. Bonotto, M. C. Bortolan, A. N. Carvalho and R. Czaja, Global attractors for impulsive dynamical systems - a precompact approach, J. Differ. Equations,, 259 (2015), 2602–2625. doi: 10.1016/j.jde.2015.03.033.  Google Scholar

[4]

E. M. BonottoM. C. BortolanT. Caraballo and R. Collegari, Impulsive non-autonomous dynamical systems and impulsive cocycle attractors, Math. Method. Appl. Sci., 40 (2017), 1095-1113.  doi: 10.1002/mma.4038.  Google Scholar

[5]

E. M. BonottoM. C. BortolanT. Caraballo and R. Collegari, Attractors for impulsive non-autonomous dynamical systems and their relations, J. Differ. Equations, 262 (2017), 3524-3550.  doi: 10.1016/j.jde.2016.11.036.  Google Scholar

[6]

E. M. BonottoM. C. BortolanR. Czaja and R. Collegari, Semicontinuity of attractors for impulsive dynamical systems, J. Differ. Equations, 261 (2016), 4338-4367.  doi: 10.1016/j.jde.2016.06.024.  Google Scholar

[7]

E. M. Bonotto and D. P. Demuner, Attractors of impulsive dissipative semidynamical systems, Bull. Sci. Math., 137 (2013), 617-642.  doi: 10.1016/j.bulsci.2012.12.005.  Google Scholar

[8]

E. M. Bonotto and D. P. Demuner, Autonomous dissipative semidynamical systems with impulses, Topol. Method. Nonl. An., 41 (2013), 1-38.   Google Scholar

[9]

E. M. Bonotto and M. Federson, Topological conjugation and asymptotic stability in impulsive semidynamical systems, J. Math. Anal. Appl., 326 (2007), 869-881.  doi: 10.1016/j.jmaa.2006.03.042.  Google Scholar

[10]

E. M. Bonotto and G. M. Souto, On the Lyapunov stability theory for impulsive dynamical systems, Topol. Method. Nonl. An., 53 (2019), 127-150.  doi: 10.12775/TMNA.2018.042.  Google Scholar

[11]

E. M. BonottoL. P. Gimenes and G. M. Souto, Asymptotically almost periodic motions in impulsive semidynamical systems, Topol. Method. Nonl. An., 49 (2017), 133-163.  doi: 10.12775/tmna.2016.065.  Google Scholar

[12]

E. M. Bonotto and P. Kalita, On attractors of generalized semiflows with impulses, J. Geom. Anal. (online), (2019), 1–38. doi: 10.1007/s12220-019-00143-0.  Google Scholar

[13]

R. Brette and W. Gerstner, Adaptive exponential integrate-and-fire model as an effective description of neuronal activity, J. Neurophysiol., 94 (2005), 3637-3642.  doi: 10.1152/jn.00686.2005.  Google Scholar

[14]

T. CaraballoG. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonl. Anal., 64 (2006), 484-498.  doi: 10.1016/j.na.2005.03.111.  Google Scholar

[15]

T. Cardinali and R. Servadei, Periodic solutions of nonlinear impulsive differential inclusions with constraints, Proc. Am. Math. Soc., 132 (2004), 2339-2349.  doi: 10.1090/S0002-9939-04-07343-5.  Google Scholar

[16]

J. F. Chu and J. J. Nieto, Impulsive periodic solutions of first-order singular differential equations, Bull. Lond. Math. Soc., 40 (2008), 143-150.  doi: 10.1112/blms/bdm110.  Google Scholar

[17]

K. Ciesielski, On semicontinuity in impulsive dynamical systems, Bull. Polish Acad. Sci. Math., 52 (2004), 71-80.  doi: 10.4064/ba52-1-8.  Google Scholar

[18]

K. Ciesielski, On stability in impulsive dynamical systems, Bull. Polish Acad. Sci. Math., 52 (2004), 81-91.  doi: 10.4064/ba52-1-9.  Google Scholar

[19]

K. Ciesielski, Sections in semidynamical systems, Bull. Polish Acad. Sci. Math., 40 (1992), 297-307.   Google Scholar

[20]

S. Kaul, On impulsive semidynamical systems, J. Math. Anal. Appl., 150 (1990), 120-128.  doi: 10.1016/0022-247X(90)90199-P.  Google Scholar

[21]

S. K. Kaul, On impulsive semidynamical systems. II. Recursive properties, Nonl. Anal., 16 (1991), 635-645.  doi: 10.1016/0362-546X(91)90171-V.  Google Scholar

[22]

S. K. Kaul, Stability and asymptotic stability in impulsive semidynamical systems, J. Appl. Math. Stochastic Anal., 7 (1994), 509-523.  doi: 10.1155/S1048953394000390.  Google Scholar

[23]

J. P. KeenerF. C. Hoppensteadt and J. Rinzel, Integrate-and-fire models of nerve membrane response to oscillatory input, SIAM J. Appl. Math., 41 (1981), 503-517.  doi: 10.1137/0141042.  Google Scholar

[24]

K. H. LiC. M. DingF. Y. Wang and J. J. Hu, Limit set maps in impulsive semidynamical systems, J. Dyn. Control. Syst., 20 (2014), 47-58.  doi: 10.1007/s10883-013-9204-5.  Google Scholar

[25]

V. Rozko, A certain class of almost periodic motions in systems with pulses, Diff. Uravn., 8 (1972), 2012-2022.   Google Scholar

[26]

V. Rozko, Lyapunov stability in discontinuous dynamical systems, Diff. Uravn., 11 (1975), 1005-1012.   Google Scholar

show all references

References:
[1]

R. AmbrosinoF. CalabreseC. Cosentino and G. De Tommasi, Sufficient conditions for finite-time stability of impulsive dynamical systems, IEEE Trans. Autom. Control, 54 (2009), 861-865.  doi: 10.1109/TAC.2008.2010965.  Google Scholar

[2]

L. Barreira and C. Valls, Lyapunov regularity of impulsive differential equations, J. Differ. Equations, 249 (2010), 1596-1619.  doi: 10.1016/j.jde.2010.07.016.  Google Scholar

[3]

E. M. Bonotto, M. C. Bortolan, A. N. Carvalho and R. Czaja, Global attractors for impulsive dynamical systems - a precompact approach, J. Differ. Equations,, 259 (2015), 2602–2625. doi: 10.1016/j.jde.2015.03.033.  Google Scholar

[4]

E. M. BonottoM. C. BortolanT. Caraballo and R. Collegari, Impulsive non-autonomous dynamical systems and impulsive cocycle attractors, Math. Method. Appl. Sci., 40 (2017), 1095-1113.  doi: 10.1002/mma.4038.  Google Scholar

[5]

E. M. BonottoM. C. BortolanT. Caraballo and R. Collegari, Attractors for impulsive non-autonomous dynamical systems and their relations, J. Differ. Equations, 262 (2017), 3524-3550.  doi: 10.1016/j.jde.2016.11.036.  Google Scholar

[6]

E. M. BonottoM. C. BortolanR. Czaja and R. Collegari, Semicontinuity of attractors for impulsive dynamical systems, J. Differ. Equations, 261 (2016), 4338-4367.  doi: 10.1016/j.jde.2016.06.024.  Google Scholar

[7]

E. M. Bonotto and D. P. Demuner, Attractors of impulsive dissipative semidynamical systems, Bull. Sci. Math., 137 (2013), 617-642.  doi: 10.1016/j.bulsci.2012.12.005.  Google Scholar

[8]

E. M. Bonotto and D. P. Demuner, Autonomous dissipative semidynamical systems with impulses, Topol. Method. Nonl. An., 41 (2013), 1-38.   Google Scholar

[9]

E. M. Bonotto and M. Federson, Topological conjugation and asymptotic stability in impulsive semidynamical systems, J. Math. Anal. Appl., 326 (2007), 869-881.  doi: 10.1016/j.jmaa.2006.03.042.  Google Scholar

[10]

E. M. Bonotto and G. M. Souto, On the Lyapunov stability theory for impulsive dynamical systems, Topol. Method. Nonl. An., 53 (2019), 127-150.  doi: 10.12775/TMNA.2018.042.  Google Scholar

[11]

E. M. BonottoL. P. Gimenes and G. M. Souto, Asymptotically almost periodic motions in impulsive semidynamical systems, Topol. Method. Nonl. An., 49 (2017), 133-163.  doi: 10.12775/tmna.2016.065.  Google Scholar

[12]

E. M. Bonotto and P. Kalita, On attractors of generalized semiflows with impulses, J. Geom. Anal. (online), (2019), 1–38. doi: 10.1007/s12220-019-00143-0.  Google Scholar

[13]

R. Brette and W. Gerstner, Adaptive exponential integrate-and-fire model as an effective description of neuronal activity, J. Neurophysiol., 94 (2005), 3637-3642.  doi: 10.1152/jn.00686.2005.  Google Scholar

[14]

T. CaraballoG. Lukaszewicz and J. Real, Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonl. Anal., 64 (2006), 484-498.  doi: 10.1016/j.na.2005.03.111.  Google Scholar

[15]

T. Cardinali and R. Servadei, Periodic solutions of nonlinear impulsive differential inclusions with constraints, Proc. Am. Math. Soc., 132 (2004), 2339-2349.  doi: 10.1090/S0002-9939-04-07343-5.  Google Scholar

[16]

J. F. Chu and J. J. Nieto, Impulsive periodic solutions of first-order singular differential equations, Bull. Lond. Math. Soc., 40 (2008), 143-150.  doi: 10.1112/blms/bdm110.  Google Scholar

[17]

K. Ciesielski, On semicontinuity in impulsive dynamical systems, Bull. Polish Acad. Sci. Math., 52 (2004), 71-80.  doi: 10.4064/ba52-1-8.  Google Scholar

[18]

K. Ciesielski, On stability in impulsive dynamical systems, Bull. Polish Acad. Sci. Math., 52 (2004), 81-91.  doi: 10.4064/ba52-1-9.  Google Scholar

[19]

K. Ciesielski, Sections in semidynamical systems, Bull. Polish Acad. Sci. Math., 40 (1992), 297-307.   Google Scholar

[20]

S. Kaul, On impulsive semidynamical systems, J. Math. Anal. Appl., 150 (1990), 120-128.  doi: 10.1016/0022-247X(90)90199-P.  Google Scholar

[21]

S. K. Kaul, On impulsive semidynamical systems. II. Recursive properties, Nonl. Anal., 16 (1991), 635-645.  doi: 10.1016/0362-546X(91)90171-V.  Google Scholar

[22]

S. K. Kaul, Stability and asymptotic stability in impulsive semidynamical systems, J. Appl. Math. Stochastic Anal., 7 (1994), 509-523.  doi: 10.1155/S1048953394000390.  Google Scholar

[23]

J. P. KeenerF. C. Hoppensteadt and J. Rinzel, Integrate-and-fire models of nerve membrane response to oscillatory input, SIAM J. Appl. Math., 41 (1981), 503-517.  doi: 10.1137/0141042.  Google Scholar

[24]

K. H. LiC. M. DingF. Y. Wang and J. J. Hu, Limit set maps in impulsive semidynamical systems, J. Dyn. Control. Syst., 20 (2014), 47-58.  doi: 10.1007/s10883-013-9204-5.  Google Scholar

[25]

V. Rozko, A certain class of almost periodic motions in systems with pulses, Diff. Uravn., 8 (1972), 2012-2022.   Google Scholar

[26]

V. Rozko, Lyapunov stability in discontinuous dynamical systems, Diff. Uravn., 11 (1975), 1005-1012.   Google Scholar

[1]

Xin-Guang Yang, Lu Li, Xingjie Yan, Ling Ding. The structure and stability of pullback attractors for 3D Brinkman-Forchheimer equation with delay. Electronic Research Archive, 2020, 28 (4) : 1395-1418. doi: 10.3934/era.2020074

[2]

Chang-Yuan Cheng, Shyan-Shiou Chen, Rui-Hua Chen. Delay-induced spiking dynamics in integrate-and-fire neurons. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020363

[3]

Yanhong Zhang. Global attractors of two layer baroclinic quasi-geostrophic model. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021023

[4]

Xinyu Mei, Yangmin Xiong, Chunyou Sun. Pullback attractor for a weakly damped wave equation with sup-cubic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 569-600. doi: 10.3934/dcds.2020270

[5]

Guillaume Cantin, M. A. Aziz-Alaoui. Dimension estimate of attractors for complex networks of reaction-diffusion systems applied to an ecological model. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020283

[6]

Angelica Pachon, Federico Polito, Costantino Ricciuti. On discrete-time semi-Markov processes. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1499-1529. doi: 10.3934/dcdsb.2020170

[7]

Nitha Niralda P C, Sunil Mathew. On properties of similarity boundary of attractors in product dynamical systems. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021004

[8]

Manil T. Mohan. Global attractors, exponential attractors and determining modes for the three dimensional Kelvin-Voigt fluids with "fading memory". Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020105

[9]

Sumit Arora, Manil T. Mohan, Jaydev Dabas. Approximate controllability of a Sobolev type impulsive functional evolution system in Banach spaces. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020049

[10]

Amira M. Boughoufala, Ahmed Y. Abdallah. Attractors for FitzHugh-Nagumo lattice systems with almost periodic nonlinear parts. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1549-1563. doi: 10.3934/dcdsb.2020172

[11]

Yanan Li, Zhijian Yang, Na Feng. Uniform attractors and their continuity for the non-autonomous Kirchhoff wave models. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021018

[12]

Qianqian Hou, Tai-Chia Lin, Zhi-An Wang. On a singularly perturbed semi-linear problem with Robin boundary conditions. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 401-414. doi: 10.3934/dcdsb.2020083

[13]

Michal Fečkan, Kui Liu, JinRong Wang. $ (\omega,\mathbb{T}) $-periodic solutions of impulsive evolution equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021006

[14]

Pengyu Chen. Non-autonomous stochastic evolution equations with nonlinear noise and nonlocal conditions governed by noncompact evolution families. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020383

[15]

Yangrong Li, Shuang Yang, Qiangheng Zhang. Odd random attractors for stochastic non-autonomous Kuramoto-Sivashinsky equations without dissipation. Electronic Research Archive, 2020, 28 (4) : 1529-1544. doi: 10.3934/era.2020080

[16]

Leanne Dong. Random attractors for stochastic Navier-Stokes equation on a 2D rotating sphere with stable Lévy noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020352

[17]

Cung The Anh, Dang Thi Phuong Thanh, Nguyen Duong Toan. Uniform attractors of 3D Navier-Stokes-Voigt equations with memory and singularly oscillating external forces. Evolution Equations & Control Theory, 2021, 10 (1) : 1-23. doi: 10.3934/eect.2020039

[18]

Wenlong Sun, Jiaqi Cheng, Xiaoying Han. Random attractors for 2D stochastic micropolar fluid flows on unbounded domains. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 693-716. doi: 10.3934/dcdsb.2020189

[19]

Philippe Laurençot, Christoph Walker. Variational solutions to an evolution model for MEMS with heterogeneous dielectric properties. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 677-694. doi: 10.3934/dcdss.2020360

[20]

Xin Zhao, Tao Feng, Liang Wang, Zhipeng Qiu. Threshold dynamics and sensitivity analysis of a stochastic semi-Markov switched SIRS epidemic model with nonlinear incidence and vaccination. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021010

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (100)
  • HTML views (67)
  • Cited by (0)

Other articles
by authors

[Back to Top]